Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
202 Publications
1985 | Journal Article | LibreCat-ID: 51459
@article{Hilgert_Hofmann_1985, title={Old and New on SL(2)}, volume={54}, journal={Manuscripta Math.}, author={Hilgert, Joachim and Hofmann, K.H.}, year={1985}, pages={17–52} }
LibreCat
1984 | Journal Article | LibreCat-ID: 51461
@article{Hilgert_Hofmann_1984, title={Lie Theory of Semigroups}, volume={30}, journal={Semigroup Forum}, author={Hilgert, Joachim and Hofmann, K.H.}, year={1984}, pages={243–251} }
LibreCat